# SDR SWAA2023021690826

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION AFT CARGO FLOOR TO SIDEWALL SUPPORT BS887+11 RBL23<[01] SRM 53-60-53-0I-2 IDENTIFICATION AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE ARE APPLICABLE.;[02] REMOVED CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT BS887+11 RBL23; MEASURE: L=0.070'; W=0.060'; D=0.005'; ORIGINAL TICKNESS IS 0.040'; REMAINING TICKNESS IS 0.035'; FOUND AREA OUT OF LIMITS; IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG.4A (2) DETAIL D FIG.103  TOOL USED: ATS1672; DUE:03/2023.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] RECEIVED EXTRUSION BAC1496-377 LOT. 1503760-1. LOCATED AND DRILLED BTW. BS 887 - BS 947 RBL 23 WL 156 IAW SRM 51-40-05 AND DWG# 147A7500; DWG# 147A7501 REV: A.  OK TO APPLY TREAT AND PRIME.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] APPLIED CHEMICAL CONVERSION AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL NUT PLATES.;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIIFIED OK TO INSTALL NUTPLATES.;[08] INSTALLED NUT PLATES ON AFT CARGO FLOOR TO SIDEWALL SUPPORT BTW. BS 887 - BS 947 IAW SRM 51-40-02 AND DWG# 147A7501 REV: A.  ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[09] VERIFIED CORRECTIVE ACTION STEP 8. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
